# SDR SIMA2019112019003

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 35,024 hours, 30,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AILE EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED AFT AILE EMERGENCY LIGHT IAW EMB AMM 33-50-08-000-801 AND 33-50-08-400-801 OPS CHECK GOOD
